Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Ringing In Ears Due To Hiv Medication

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Tinitis and HIV drugs

I was on Viramune and Combivir but my doctor switched me to Viread and Combivir with mixed results. Is their any data or even anecdotal information linking a ringing in the ears to HIV or HIV medication? Thanks.
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
...cause tinnitus, but aspirin is the most common offender. Tinnitus can also be caused by viruses and infections not related to drugs. You should have the standard work up of tinnitus by your MD, which often involves an MRI and other hearing tests.... Read more »

long term hiv - vertigo hearing loss

I've been poz for 7 years and on combivir & sotckrin (efavirnz) for same period. Four months ago I... Read more »

Persistent Ringing in the Ears

Hi, Doctors! I've been looking through your archives for an answer to this question and I haven't... Read more »
Articles
AIDSinfo

Starting Anti-HIV Medications

...develop an AIDS-defining illness (an illness that is very unusual in someone who is not HIV positive). Antiretroviral: a medication that interferes with replication of retroviruses. HIV is a retrovirus. CD4 count: CD4 cells, also called T... Read more »
The Well Project

Drug Interactions and HIV/AIDS

...Drugs That Speed Up Metabolism Other Types of Drug Interactions Drugs and Other Substances That May Interact With HIV Medications Other Types of Drugs That May Interact With HIV Drugs Food Taking Care of Yourself ... Read more »
The Well Project

Women and HIV/AIDS

...men are getting HIV treatment. This can have a negative impacton women's health. Women may postpone medical care and treatment due to anumber of barriers including: Limited access to health care due to lack of insurance and/or... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
Connect With Others

ringing in the ears

Posted by Anonymous, 2 Replies
...meaningless at this point. Lately I have been experiencing bad ringing in both my ears. My question is, can the be a sign of HIV, and if so, could it appear just 45 days after being infected? The literature I found was unclear. Thanks in... Read more »

HIV phobia??

Posted by whocanfigure, 4 Replies
...I think I just met my first HIV phobic physician. A few weeks ago I was referrend to an ear/nose/throat (ENT) specialist because I have had hearing loss and Read more »

think you had all the syptoms right?

Posted by Anonymous, 2 Replies
...positive to life , Im positive to people, Im positive to the upcoming Spring, Im positive to everything.!!!.. although negative to HIV Im writing just to try to calm all worried wells out there, wherever they might be in this global village of... Read more »

symptoms please help

Posted by Anonymous, 2 Replies
...coating on tongue, tingling in hand and feet. popping in ears. it has been six months since high risk exposure. can people with hiv experience the symptoms so soon? Read more »